MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL
Catalog Number 508-65-000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complaint - doctor dr (b)(6) went to trial the glenosphere in the patient, and the taper in the arg baseplate did not seat.Doctor ensured that all of the bone and tissue was cleared away to get the glenosphere trial down.He tried multiple times and was unsuccessful.Doctor also put the trial 36 +4 glenosphere trial in and the inserter handle cold fused when he was trying to get the glenosphere to engage.After multiple attempts with the taper that comes in the arg baseplate, doctor had the extra taper opened, and we continued to have this problem.At this point, we called an engineer and she suggest we take the baseplate out and put a new one in.When the screws were removed from this baseplate, the threads got damaged, and he ended up replacing all of the peripheral screws.There was a 45-60-minute delay in surgery.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key24510091
Report Number1644408-2026-00365
Device Sequence Number10486547
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number508-65-000
Device Lot Number5008A1188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 LOT: 5031A1042; 506-04-114 LOT: 5031A1162; 506-04-126 LOT: 5037A1084; 506-04-130 LOT: 5039A1077; 508-65-100 LOT: 5019A1072
Outcome Attributed to Adverse Event Other;
Patient SexMale